MathSciNet Relay Station
MathSciNet bibliographic data
MR684209 60G60 (60H05 60K35)
Taqqu, Murad S.; Wolpert, Robert L. Infinite variance self-similar processes subordinate to a Poisson measure. Z. Wahrsch. Verw. Gebiete 62 (1983), no. 1, 53–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement